# SDR AALA20121107038

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 38,007 hours, 15,756 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SFO - FLIGHT ATTENDANTS REPORTED A STRONG SMELL OF SMOKE IN THE AFT CABIN JUST BEFORE LANDING.  FLIGHT ATTENDANTS TURNED OFF THE POWER PORTS AND SMELL OF SMOKE SLOWLY DISSIPATED.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED R917.  SYSTEM GROUND CHECK NORMAL OPERATION.
